# SDR ARWA20020113

- Difficulty date: January 20, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 84,126 hours, 27,453 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 56B3D
- Part serial: 262
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LOG PAGE 107160. DISCREPANCY: #4 ENGINE OIL TEMP @ 150 @ 15 MINUTES ENGINE SHUT DOWN AS PER AOM. AIRCRAFT RETURNED TO KMIA AND LANDED OVERWEIGHT UNEVENTFUL. CORRECTIVE ACTION: TROUBLESHOOTING INDICATED OPENED RESISTANCE AT TEMP BULB. REMOVED AND REPLACED #4 ENGINE OIL TEMPERATURE BULB IAW MM 79-34-1. PERFORMED OPERATIONAL CHECK IAW MM 71-00 AND FOUND NORMAL. PERFORMED OVERWEIGHT LANDING CHECK IAW J/C 6372 "A" INSPECTION NO DISCREPANCIES NOTED. AIRCRAFT RETURNED TO SERVICE.
